The disjoint m-flower intersection problem for latin squares

Lefevre, James G. and McCourt, Thomas A. (2011) The disjoint m-flower intersection problem for latin squares. Electronic Journal of Combinatorics, 18 1: .

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ706893.pdf Full text (open access) application/pdf 289.50KB 0
Author Lefevre, James G.
McCourt, Thomas A.
Title The disjoint m-flower intersection problem for latin squares
Journal name Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
Publication date 2011-02-21
Year available 2011
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 18
Issue 1
Total pages 33
Place of publication Clemson, SC., United States
Publisher Electronic Journal of Combinatorics
Language eng
Abstract An m-flower in a latin square is a set of m entries which share either a common row, a common column, or a common symbol, but which are otherwise distinct. Two m-flowers are disjoint if they share no common row, column or entry. In this paper we give a solution of the intersection problem for disjoint m-flowers in latin squares; that is, we determine precisely for which triples (n, m, x) there exists a pair of latin squares of order n whose intersection consists exactly of x disjoint m-flowers
Keyword Steiner Triple-Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 21 Dec 2017, 12:11:48 EST